# SDR AALA20170214017

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 53,942 hours, 8,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Unserviceable
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT OVERWING EVACUATION SLIDE INFLATION CYLINDER REQUIRES REPLACEMENT. REMOVED AND REPLACED CYLINDER IAW AMM 25-65-02. OPERATIONAL CHECK GOOD.
